# SDR 95ZZZM538

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, FOUND SEVERAL CORRODED SPOTS AROUND THE AFT CARGO DOOR LOWER FRAME.  REMOVED DAMAGED SECTION.  FABRICATED AND INSTALLED A NEW SECTION AND SPLICES IAW DC-9 SRM 53-30-2.  NR 027N1-0064.
